# SDR IPXA2014040782560

- Difficulty date: March 28, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 29,483 hours, 16,563 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 183N1334
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-10, CORROSION ON RT HORIZONTAL ACCESS PANEL 345HB.  REPLACED ACCESSPANEL WITH NEW IAW SRM 51-40-02.
